MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H7493933515070
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that a catheter issue occurred.The 79% stenosed target lesion was located in the mid right coronary artery.The 7f guidezilla ii guide extension catheter was selected for use.During the procedure while inside the patient, the device was unable to connect.The procedure was completed with another of the same device.There were no patient complications and the patient condition was stable.However, device analysis revealed a partial collar and shaft separation.
 
Additional Manufacturer Narrative
Investigation results: media review: media provided by the customer shows the damaged stent.Device analysis findings: the device was returned for analysis.Visual inspection showed the device was returned with a stent inside the guidezilla.There were numerous kinks throughout the shaft and the hypotube of the device.Additionally, the shaft was flattened from 6,5cm to 8cm from collar.Microscopic inspection revealed a partial collar and shaft separation and that the tip was damaged.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of adverse event related to procedure.The reported event likely occurred as a result of factors encountered during the procedure of which can include handling of the device.Also, since the dhr review confirmed that the device met all manufacturing specifications, it is most probable that the forces that led to the device damages were found during the procedure.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25461081
Report Number2124215-2026-31051
Device Sequence Number8709052
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public(01)08714729939474(17)270924(10)37530554
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493933515070
Device Catalogue NumberH7493933515070
Device Lot Number0037530554
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale